Simultaneous Quadruple Integral Equations Involving H-Functions
SciRJ Logo Scientific Research Journal
Menu






Scirj Volume I, Issue IV, November 2013 Edition
ISSN: 2201-2796

Simultaneous Quadruple Integral Equations Involving H-Functions

KULDEEP NARAIN

Abstract: In this Paper we have obtained the solution of simultaneous quadruple integral equations involving H-functions. The method followed is that of fractional integration. The given quadruple integral equations have been transformed by the application of fractional integration due to Saxena, in to three others with a common kernel. The common kernel comes out to be a symmetrical Fourier kernel given earlier by Fox and the formal solution is then readily obtained. Some interesting particular cases have been derived.

Reference this Paper: Simultaneous Quadruple Integral Equations Involving H-Functions by KULDEEP NARAIN published at: "Scientific Research Journal (Scirj), Volume I, Issue IV, November 2013 Edition, Page 24-30 ".

Search Terms: Integral Equations, Fractional Integration, H-Functions

[Read Research Paper]       [Full Screen]

Ooops! It appears you don't have a PDF plugin for this barrPostingser. you can click here to download the PDF file.









  © 2013 Scientific Research Journal, US . Malaysia . Australia
All rights reserved.